# SDR SWAA2019111438830

- Difficulty date: November 10, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 21,579 hours, 9,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 867-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO Z CHANNEL CORRODED BETWEEN BS. 867 TO BS. 887, RBL 21.    / R&R Z CHANNEL IAW DWG & SRM.
